# SDR COMA9660149

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AIR917103
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 8,279 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR VERY SLOW TO EXTEND, GEAR DISAGREE WARNING SOUNDED WHEN LANDING GEAR LOWERED.  COULD NOT DUPLICATE.  REPLACED THE NOSE LANDING GEAR DOORS ACTUATOR FOR TROUBLESHOOTING.
